Alert archive / Georgia / Areal Flood Warnings in 2013

Areal Flood Warning 30, NWS Atlanta, GA

December 22, 2013Cherokee County, Cobb County, Georgia

NWS Atlanta, GA issued this areal flood warning at Dec 22, 2013, 4:08 PM EST for Cherokee County, Cobb County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 22, 2013, 4:08 PM EST (21:08 UTC)
Expired
Dec 22, 2013, 10:00 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, GA, Cobb County, GA

The radar

The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Dec 22, 2:47 PM EST, 1 hour 21 minutes earlier.

Area forecast discussion, Dec 22, 2:47 PM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EST SUN DEC 22 2013

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
MAIN FORECAST CONCERN IS CONTINUED FLOOD POTENTIAL ACROSS PORTIONS
OF THE AREA WITH SWATH OF ONGOING MODERATE TO HEAVY RAIN.

ENHANCED BAND OF MOISTURE BEING TRANSPORTED BY PERSISTENT SW FLOW
OFF THE GULF WILL ALLOW FOR EXTREMELY EFFICIENT PRECIP...PWATS OF
NEAR 1.7-1.8 AT 3 STANDARD DEVIATIONS ABOVE CLIMO. LATEST HPC QPF
STILL SUGGESTS A BAND OF 2-2.5 INCHES STORM TOTAL FROM TONIGHT
THROUGH MONDAY MORNING WITH ISOLATED HIGHER POSSIBLE. SEE HYDROLOGY
SECTION BELOW FOR MORE DETAILS.

WHILE MAJORITY OF CWA IS CAPE DEPRIVED...MODELS HAVE CONSISTENTLY
BEEN LINGERING SOME 600-700 J/KG SBCAPE MAINLY SOUTH AND EAST OF A
COLUMBUS...TO MACON...TO WASHINGTON LINE. WITH ABOUT 50 KTS 0-6KM
BULK SHEAR...30 KTS OF 0-1KM SHEAR...AND 200-300 M2/S2 OF SRH
JUXTAPOSED WITH THE EASTERN EDGE OF THE STALLED PRECIP
SHIELD...CANNOT RULE OUT ISOLATED STRONG TO SEVERE STORMS INTO THIS
EVENING. DAMAGING WINDS AND AN ISOLATED BRIEF TORNADO WOULD BE THE
MAIN THREATS. THE INSTABILITY...WHICH HAS BEEN THE LIMITING FACTOR
THUS FAR...MAY BE ENHANCED WITH SOME SCATTERING OUT OF CLOUD
COVERAGE LATE IN THE DAY.

UPPER TROUGH SHOULD FINALLY PUSH THE BAND OF MOISTURE EASTWARD ON
MONDAY AS 1040-MB PARENT SFC HIGH SLIDING INTO THE CENTRAL CONUS
HELPS ADVECT THE COLD FRONT SEWD TO START CLEARING THINGS OUT FOR
THE AREA. BY MONDAY NIGHT...MAJORITY OF AREA WILL BE RAIN-FREE AND
MOSTLY CLEAR.

FORECAST TEMPS WILL MAKE MACON CLOSE TO REACHING A RECORD HIGH
MINIMUM TONIGHT...OTHERWISE EXPECT NEAR NORMAL TEMPS MONDAY AND
SLIGHTLY BELOW NORMAL MONDAY NIGHT IN THE POST FRONTAL REGIME.

BAKER

.LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS
CONTINUE TO AGREE ON HIGH PRESSURE AND DRY CONDITIONS DOMINATING
THROUGH THE WEEKEND. EXPECTING A SLIGHTLY COOLER THAN NORMAL
CHRISTMAS... WITH MORNING LOWS STARTING OUT IN THE 20S. HIGHS WILL
RANGE FROM LOWER 40S NORTH TO LOWER 50S SOUTH. ENJOY.

39

PREVIOUS LONG TERM DISCUSSION /MONDAY NIGHT THROUGH SATURDAY/...
/ISSUED AT 344 AM EST SUN DEC 22 2013/
MODELS IN PRETTY GOOD AGREEMENT THROUGH THE LONG TERM. THE
CURRENT SYSTEM MOVING THROUGH THE CWA WILL EXIT MONDAY NIGHT AND
BY 06Z TUE THE PRECIP WILL BE OUT OF THE CWA. A LONG WAVE TROUGH
TRIES TO SET UP OVER THE EASTERN U.S. WITH A SERIES OF WEAK SHORT
WAVES MOVING THROUGH THE OHIO VALLEY. AT THE MOST THERE COULD BE A
FEW MORE CLOUDS ACROSS THE NORTHERN PART OF THE CWA...OTHERWISE IT
WILL REMAIN DRY ACROSS NORTH AND CENTRAL GEORGIA INTO NEXT
WEEKEND. THE WEAK SHORT WAVES WILL REINFORCE THE COLDER AIR
THROUGH CHRISTMAS...THEN THERE WILL BE A SLOW MODERATION OF
TEMPERATURES INTO NEXT WEEK AS THE UPPER FLOW TRANSITIONS INTO A
MORE ZONAL PATTERN.

17

&&

.HYDROLOGY...
STALLED FRONT AND SWATH OF ENHANCED DEEP LAYER MOISTURE OFF THE
NORTHERN GULF WILL ALLOW FOR AN ADDITIONAL 2-3 INCHES OF RAINFALL
TONIGHT THROUGH MONDAY MORNING WITH ISOLATED HIGHER AMOUNTS
POSSIBLE. 1-3 INCHES HAVE ALREADY FALLEN ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA...EXCEPT FOR THE SOUTHEASTERN TIER. THE FLOOD
WATCH WILL CONTINUE FOR NORTH AND PORTIONS OF CENTRAL GEORGIA.
EXPECTED MODERATE TO HEAVY RAIN OVER THIS AREA WILL CAUSE
SIGNIFICANT POTENTIAL FOR RIVER FLOODING INCLUDING SMALLER CREEKS
AND STREAMS. FLOOD WARNINGS HAVE ALREADY BEEN ISSUED FOR MINOR
FLOODING ALONG SOME CREEKS IN NORTH GEORGIA.

BAKER

&&

.AVIATION...
/ISSUED AT 1252 PM EST SUN DEC 22 2013/
18Z UPDATE...
MAINLY MVFR CIGS AND VSBYS THIS AFTERNOON AND EVENING AS RAIN
CONTINUES THROUGH MUCH OF FORECAST PERIOD. CIGS LOOK TO LOWER TO
IFR AND POSSIBLY LIFR OVERNIGHT BUT OVC AT 700 FT LOOKS LIKE BEST
BET WITH SOME VSBYS BACK DOWN TO NEAR 2SM. SHOULD GRADUALLY
IMPROVE BACK TO MVFR CIGS AFTER ABOUT 15Z...THEN FINALLY
SCATTERING OUT NEAR END OF FORECAST PERIOD AFTER ABOUT 21Z MONDAY.
WINDS INITIALLY COULD BE VRB THIS AFTERNOON WITH INFLUENCE OF
STRONGER SHOWERS...BUT LOOKING TO BE PREDOMINANTLY SW AT 10 KTS OR
LESS...SWINGING NW FOR MOST SITES AFTER 09Z. BEST CHANCE FOR ANY
TSRA LOOKS TO BE KMCN THIS AFTERNOON WHILE OTHER LOCATIONS MOSTLY
STABLE.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON OVERNIGHT CIGS.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  59  33  46 / 100  80  10  10
ATLANTA         51  54  31  43 / 100  80  10   5
BLAIRSVILLE     48  52  27  37 /  80  70  10   5
CARTERSVILLE    50  54  28  43 /  80  70  10   5
COLUMBUS        55  59  34  50 / 100  80  10   5
GAINESVILLE     52  57  32  44 / 100  80  10   5
MACON           57  62  33  52 / 100 100  10   5
ROME            48  53  26  43 /  60  50  10   5
PEACHTREE CITY  51  56  29  45 / 100  80  10   5
VIDALIA         65  67  42  55 /  60  90  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...LAMAR...LUMPKIN...MADISON...MARION...MERIWETHER...
MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...STEWART...TALBOT...
TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...
WHITE...WHITFIELD.

&&

SHORT TERM...BAKER
LONG TERM....39
AVIATION...BAKER
Hazardous weather outlook, Dec 22, 12:56 PM EST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EST SUN DEC 22 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1256 PM EST SUN DEC 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAVY RAIN AND ISOLATED STRONG TO SEVERE THUNDERSTORMS REMAIN
POSSIBLE.

WEATHER HAZARDS EXPECTED...
MODERATE TO HEAVY RAIN WILL CAUSE MINOR FLOODING ALONG SOME CREEKS
AND RIVERS THROUGH TONIGHT.
ISOLATED STRONG TO SEVERE STORMS REMAIN POSSIBLE ACROSS PARTS OF
CENTRAL GEORGIA THROUGH THIS EVENING.

DISCUSSION...
A STRONG STORM SYSTEM MOVING ACROSS THE SOUTHEAST WILL BECOME NEARLY
STATIONARY OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. STRONG
LOW LEVEL WIND SHEAR AND INCREASING INSTABILITY DURING DAYTIME
HEATING COULD PRODUCE A FEW STRONG TO SEVERE STORMS DURING THE
AFTERNOON AND EVENING HOURS. THE THREAT OF STRONG STORMS GREATLY
DIMINISH BY MID TO LATE EVENING AS THE ATMOSPHERE STABILIZES.

IN ADDITION...DUE TO THE SLOW MOVEMENT OF THE SYSTEM...MODERATE
TO HEAVY RAIN IS EXPECTED ACROSS A LARGE PART OF NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND TONIGHT. RAINFALL AMOUNTS OF 1 TO 3
INCHES HAVE ALREADY FALLEN ACROSS MUCH OF NORTH AND PARTS OF CENTRAL
GEORGIA THROUGH SUNDAY MORNING... AND ANOTHER 1 TO 2 INCHES WITH
ISOLATED HIGHER AMOUNTS ARE STILL POSSIBLE. A FLOOD WATCH IS IN
EFFECT FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR INCREASED
POTENTIAL OF FLOODING ON RIVERS...CREEKS AND STREAMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE THREAT OF FLOODING OF RIVERS...CREEKS AND STREAMS WILL
CONTINUE INTO MONDAY AS THE STORM SYSTEM EXITS THE REGION. WHILE
ADDITIONAL RAINFALL AMOUNTS ON MONDAY WILL BE LIGHT...RUNOFF FROM
THE PREVIOUS DAY OF HEAVY RAIN COULD CONTINUE THE THREAT OF RIVER
FLOODING.

HIGH PRESSURE WILL SETTLE OVER NORTH AND CENTRAL GEORGIA FOR THE
REMAINDER OF THE PERIOD AND THIS WILL BRING DRY AND STABLE
CONDITIONS THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION WILL NOT BE NECESSARY TODAY... SPOTTERS
ARE ENCOURAGED TO SUBMIT DAMAGE OR FLOODING REPORTS THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 22, 10:51 AM EST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST SUN DEC 22 2013

GAZ048-056>059-221615-
1051 AM EST SUN DEC 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SPALDING...
NEWTON...BUTTS...HENRY AND JASPER COUNTIES UNTIL 1115 AM EST...

AT 1048 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
SPALDING...NEWTON...BUTTS...HENRY AND JASPER COUNTIES THROUGH 1115 AM
EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TOWALAGA...SUNNY
SIDE...LUELLA...HAMPTON...FLIPPEN...BLACKSVILLE...MCDONOUGH...LOCUST
GROVE...KELLEYTOWN...OLA...OAK HILL...EUDORA...TURTLE COVE...NORTH
ALCOVY AND WORTHVILLE.

&&

LAT...LON 3347 8428 3355 8408 3353 8404 3359 8399
      3366 8383 3337 8373 3328 8431
TIME...MOT...LOC 1550Z 256DEG 33KT 3339 8420

30
Special weather statement, Dec 22, 10:59 AM EST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 AM EST SUN DEC 22 2013

GAZ068>071-079>081-089>091-221645-
1059 AM EST SUN DEC 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...PIKE...
MUSCOGEE...MONROE...MARION...LAMAR...UPSON...TAYLOR...CHATTAHOOCHEE
AND CRAWFORD COUNTIES UNTIL 1145 AM EST...

AT 1100 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM CONCORD TO NORTH FORT
BENNING...MOVING EAST AT 35 MPH.

A WIND GUST OF 36 MPH WAS OBSERVED AT COLUMBUS AIRPORT WITH THIS
LINE.  WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TALBOT...PIKE...MUSCOGEE...MONROE...MARION...LAMAR...UPSON...TAYLOR..
. CHATTAHOOCHEE AND CRAWFORD COUNTIES THROUGH 1145 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CONCORD...VISTA
TERRACE...BENNING HILLS...BATTLE PARK...CUSTER ROAD TERRACE...SAND
HILL...UPATOI...NORTH FORT BENNING...OLIVE
BRANCH...BAUGHVILLE...WOODLAND...HILLTOP...HOLLONVILLE...MOLENA AND
SPREWELL BLUFF STATE PARK.

&&

LAT...LON 3259 8479 3259 8469 3269 8470 3285 8463
      3285 8456 3288 8451 3304 8454 3318 8451
      3319 8386 3277 8400 3241 8432 3243 8438
      3241 8439 3235 8499
TIME...MOT...LOC 1559Z 264DEG 28KT 3306 8444 3273 8454
          3244 8479

30
Special weather statement, Dec 22, 11:40 AM EST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EST SUN DEC 22 2013

GAZ037-049-050-058>060-069-071-072-079>082-221730-
1140 AM EST SUN DEC 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
PUTNAM...OCONEE...MORGAN...MONROE...JONES...UPSON...TAYLOR...BIBB...
BUTTS...CRAWFORD...GREENE AND JASPER COUNTIES UNTIL 1230 PM EST...

AT 1138 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOSTWICK TO WESLEY CHURCH...MOVING EAST AT
30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
PUTNAM...OCONEE...MORGAN...MONROE...JONES...UPSON...TAYLOR...BIBB...
BUTTS...CRAWFORD...GREENE AND JASPER COUNTIES THROUGH 1230 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BALDWINVILLE...
PRATTSBURG...BLOUNT...REDBONE CROSSROADS...YATESVILLE...EUDORA...
TURTLE COVE...NORTH ALCOVY...INDIAN SPRINGS STATE PARK...FLOVILLA...
WESLEY CHURCH...CARSONVILLE...COLLIER...LOGTOWN AND RUTLEDGE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3261 8453 3299 8416 3299 8412 3293 8412
      3295 8404 3315 8404 3344 8383 3349 8368
      3359 8369 3383 8352 3383 8329 3376 8327
      3369 8302 3317 8336 3318 8343 3310 8341
      3297 8351 3265 8382 3261 8388
TIME...MOT...LOC 1640Z 270DEG 28KT 3375 8353 3341 8372
          3297 8405 3268 8434
Special weather statement, Dec 22, 12:16 PM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EST SUN DEC 22 2013

GAZ038-039-221800-
1216 PM EST SUN DEC 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES AND
OGLETHORPE COUNTIES UNTIL 100 PM EST...

AT 1211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUNLAP TO MAXEYS...MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES
AND OGLETHORPE COUNTIES THROUGH 100 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DUNLAP...STEPHENS...SMITHONIA...
MAXEYS...HUTCHINGS...CRAWFORD...ARNOLDSVILLE...LEXINGTON...SANDY
CROSS...POINT PETER...PHILOMATH...CENTERVILLE...RAYLE...VESTA AND
CELESTE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3367 8291 3373 8295 3369 8300 3371 8305
      3370 8312 3375 8325 3383 8324 3389 8326
      3391 8324 3395 8328 3400 8327 3402 8319
      3400 8288 3398 8279 3399 8265 3389 8261
      3369 8262
TIME...MOT...LOC 1716Z 264DEG 34KT 3394 8316 3384 8312
          3375 8314
Special weather statement, Dec 22, 12:34 PM EST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 PM EST SUN DEC 22 2013

GAZ050-051-221800-
1234 PM EST SUN DEC 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALIAFERRO AND
GREENE COUNTIES UNTIL 100 PM EST...

AT 1229 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENFIELD TO CAREY...MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TALIAFERRO AND GREENE COUNTIES THROUGH 100 PM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE VEAZEY...CAREY...PENFIELD...
GREENSBORO...WOODVILLE...UNION POINT...SILOAM...WHITE PLAINS...
JACKSONVILLE...DANIEL SPRINGS...SILOAM...CARTERS GROVE...ROBINSON...
LYNEVILLE AND RAYTOWN.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3361 8272 3351 8278 3352 8282 3347 8287
      3344 8286 3345 8299 3347 8301 3343 8306
      3345 8326 3347 8328 3349 8328 3355 8328
      3364 8321 3373 8322 3370 8312 3371 8304
      3369 8300 3373 8295 3362 8288 3366 8282
TIME...MOT...LOC 1734Z 262DEG 31KT 3374 8310 3365 8310
          3354 8317
Special weather statement, Dec 22, 12:36 PM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EST SUN DEC 22 2013

GAZ072-073-221815-
1236 PM EST SUN DEC 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JONES AND BALDWIN
COUNTIES UNTIL 115 PM EST...

AT 1234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROUND OAK TO 7 MILES SOUTHWEST OF
WAYSIDE...MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES AND
BALDWIN COUNTIES THROUGH 115 PM EST. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE WAYSIDE...ROUND OAK...CLINTON...BRADLEY...
BLOUNTSVILLE...GRAY...ETHRIDGE...HADDOCK...MERIWETHER AND BROWNS
CROSSING.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3315 8321 3302 8333 3293 8370 3296 8370
      3298 8372 3301 8372 3313 8359 3319 8342
      3317 8332 3319 8329 3319 8324 3317 8320
TIME...MOT...LOC 1736Z 249DEG 31KT 3310 8356 3300 8368

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:55 AM ESTSpecial Weather StatementFFCDade50 min
Dec 22, 3:19 AM ESTSpecial Weather StatementFFCCatoosa, Walker56 min
Dec 22, 3:51 AM ESTSpecial Weather StatementFFCChattooga54 min
Dec 22, 4:59 AM ESTSpecial Weather StatementFFCBartow, Fannin, Gilmer, Gordon, Murray, Pickens and 1 more46 min
Dec 22, 6:09 AM ESTSpecial Weather StatementFFCCarroll, Haralson, Paulding, Polk66 min
Dec 22, 7:02 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Fulton43 min
Dec 22, 8:06 AM ESTSpecial Weather StatementFFCBartow, Carroll, Cherokee, Cobb, Douglas, Haralson and 3 more54 min
Dec 22, 9:03 AM ESTSpecial Weather StatementFFCCarroll, Cherokee, Cobb, Douglas, Forsyth, Haralson and 2 more57 min
Dec 22, 9:10 AM ESTSpecial Weather StatementFFCCoweta, Heard50 min
Dec 22, 10:03 AM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 1 more57 min
Dec 22, 10:27 AM ESTRiver Flood WarningFFCDade14 hr
Dec 22, 10:51 AM ESTSpecial Weather StatementFFCHenry, Newton24 min
Dec 22, 10:52 AM ESTRiver Flood WarningFFCForsyth30 hr
Dec 22, 10:52 AM ESTRiver Flood WarningFFCForsyth, Fulton3 days
Dec 22, 10:59 AM ESTSpecial Weather StatementFFCLamar, Monroe, Pike, Talbot, Taylor, Upson46 min
Dec 22, 11:00 AM ESTRiver Flood WarningFFCCobb5 hr
Dec 22, 11:34 AM ESTRiver Flood WarningFFCGwinnett35 hr
Dec 22, 11:40 AM ESTSpecial Weather StatementFFCBibb, Crawford, Greene, Jasper, Jones, Monroe and 2 more50 min
Dec 22, 12:16 PM ESTSpecial Weather StatementFFCOglethorpe, Wilkes44 min
Dec 22, 12:34 PM ESTSpecial Weather StatementFFCGreene, Taliaferro26 min
Dec 22, 12:36 PM ESTSpecial Weather StatementFFCJones39 min
Dec 22, 1:39 PM ESTRiver Flood WarningFFCWhitfield65 hr
Dec 22, 3:42 PM ESTAreal Flood WarningFFCGordon6 hr
Dec 22, 5:02 PM ESTRiver Flood WarningFFCPolk8 hr
Dec 22, 5:27 PM ESTAreal Flood WarningFFCFloyd6 hr

Nearby

Areal Flood Warnings in Georgia, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.